# SDR AALA201711289041

- Difficulty date: November 7, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cover
- Part number: D5311262200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY DUMMY RAIL JOINT COVER AT-Y81 BETWEEN FRAMES 12 AND 16.  REPLACED THE DUMMY RAIL JOINT COVER IAW SRM 51-72-11, AND DRAWING D53112829.
